# SDR AWXA9700383

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A31038
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD FLASHLIGHT INOP AT JUMPSEAT.  REMOVED AND REPLACED FLASHLIGHT, OPS CHECK NORMAL.
